# SDR CA090605006

- Difficulty date: June 1, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 27,366 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C13019S
- Condition: Unserviceable
- Location: Prop Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSP, IT WAS NOTED THAT THE LOCK HOLES FOR THE A304 LINK PINS WERE DRILLED THROUGH THE PIN AND INTO THE OPPOSITE WALL. IT APPEARS THAT THIS OCCURED DURING A PREVIOUS OVERHAUL.
